Volume 4,Issue 1,1984 Table of Contents

   
Other Issues:  
  

目录

Isomorphism Theorems for Monoids and Monoid Series
  Qi Zhenkai
  1984,4(1):1-7 [Abstract(786)]  [View PDF]
  
对《Some Notes on Solvability of LPDO》一文的补充
  王元明
  1984,4(1):8 [Abstract(751)]  [View PDF]
  
Some Properties of Quasi-paracompact and Strong Quasi-paracompact Spaces
  ZhuJun
  1984,4(1):9-13 [Abstract(876)]  [View PDF]
  
Harmonic Analysis on Bounded Domain that has USp(2n) as Its Characteristic Manifold
  Chen Guang-hsiao
  1984,4(1):14-16 [Abstract(775)]  [View PDF]
  
The Spectral Mapping Theorem of D(Mk) Operators
  Wang Sheng-Wang
  1984,4(1):17-26 [Abstract(783)]  [View PDF]
  
On Univalent Functions with Negative and Missing Coefficients
  Vinod Kumar
  1984,4(1):27-34 [Abstract(925)]  [View PDF]
  
Some Results of the Meromorphic Functions of Order (m,n,p)
  Sun Daochun
  1984,4(1):35-40 [Abstract(776)]  [View PDF]
  
On a Theorem of Szegǒ
  Hu Ke and Pan Yifei
  1984,4(1):41-44 [Abstract(879)]  [View PDF]
  
A Note on the Stability of Multi-Level Difference Schemes
  Cao Zhihao
  1984,4(1):45-48 [Abstract(792)]  [View PDF]
  
A Remark on the Singularities of Solutions for Three-dimensional Nonlinear Wave Equations
  Shi Jia-hong
  1984,4(1):49-50 [Abstract(772)]  [View PDF]
  
A Note on Eigenvalues of Hammerstein Nonlinear Integral Equations
  Sun Jingxian
  1984,4(1):51-53 [Abstract(910)]  [View PDF]
  
Note on a Class of Inverse Series Relations
  Xu Lizhi
  1984,4(1):54 [Abstract(719)]  [View PDF]
  
The Number of Nontrivial Solutions of Nonlinear Two Point Boundary Value Problems
  Guo Dajun
  1984,4(1):55-60 [Abstract(804)]  [View PDF]
  
Hermite-Λ Interpolating Splines
  Wu Zhenchang and Sha Zhen
  1984,4(1):61-64 [Abstract(878)]  [View PDF]
  
A Note on Dafermos' Polygonal Approximations Method
  Zheng Yong-shu
  1984,4(1):65-66 [Abstract(810)]  [View PDF]
  
Properties of Sample Functions of Denumerable and Nonhomogeneous Markov Processes
  Lai xiang-rong
  1984,4(1):67-72 [Abstract(833)]  [View PDF]
  
The Order Approximating to Normal Distribution for U-Statistics with Random Indexes
  Lin Zhengyan
  1984,4(1):73-77 [Abstract(701)]  [View PDF]
  
算子旋转度的一个应用
  王治伦
  1984,4(1):78 [Abstract(771)]  [View PDF]
  
On a Probabilistic Representation Theorem of Operator Semigroups with Bounded Generator
  D.Pfeifer
  1984,4(1):79-81 [Abstract(807)]  [View PDF]
  
Fixed Pansystems Theorems and Pansystems Catastrophe Analysis of Panweighted Network
  Wu Xuemou
  1984,4(1):82 [Abstract(825)]  [View PDF]
  
Two Convergence Theorems of Weighted Sums of Random Variables
  Wang Xiangchen
  1984,4(1):83-86 [Abstract(776)]  [View PDF]
  
Structure and Cardinality of the Class u(R,S) of (0,1)-Matrices
  Wan Honghui
  1984,4(1):87-93 [Abstract(881)]  [View PDF]
  
The Largest Cardinals of Homeomorphic Class and Isomorphic Class of Set-lattices on an Infinite Set
  Zheng Chong-you and Yang An-zhou
  1984,4(1):94 [Abstract(935)]  [View PDF]
  
关于Marx猜测
  吴卓人
  1984,4(1):95-96 [Abstract(757)]  [View PDF]
  
The Bounded Variation Functions of Order 2 on the Sequence Spaces(Ⅱ)
  Wu Congxin and Zhao Linsheng
  1984,4(1):97-106 [Abstract(1032)]  [View PDF]
  
偏序集、极大元与定向集
  王国俊
  1984,4(1):107-112 [Abstract(1262)]  [View PDF]
  
A Survey on the Chinese Postman Problem
  Guan Mei-gu
  1984,4(1):113-119 [Abstract(855)]  [View PDF]
  
On the Maximality of the Sum of Two Maximal Monotone Mappings in Banach Spaces
  Min Lequan
  1984,4(1):120 [Abstract(781)]  [View PDF]
  
Planar Graph Theory and the Four Color Problem (Ⅱ)——Five Color Theorem and Formulation of Four color Problem
  Liu Yanpei
  1984,4(1):121-136 [Abstract(949)]  [View PDF]
  
σ-空间、∑-空间及Heath-H?del映象(上)
  高国士
  1984,4(1):137-142 [Abstract(718)]  [View PDF]
  
《许宝(马录)全集》简介
  张尧庭
  1984,4(1):143-145 [Abstract(746)]  [View PDF]
  
Numbers of Topologies and Lattices of Sets on an Infinite Set
  Yang An-zhou and Zheng Chong-you
  1984,4(1):146 [Abstract(739)]  [View PDF]
  
关于连贯与错排计数问题的评注
  初文昌
  1984,4(1):147-148 [Abstract(1137)]  [View PDF]
  
对数学报告文学的一些浅见
  高恒珊
  1984,4(1):149-150 [Abstract(765)]  [View PDF]
  
关于S(2,3,ν)的大集和RBIB的存在性问题——我国组合数学工作者陆家羲同志的贡献
  吴利生
  1984,4(1):151-154 [Abstract(674)]  [View PDF]